# SDR CALA2023122603737

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 113,955 hours, 11,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 4351
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DR L4 OVER DOOR EXIT SIGN CAPACITY CHK FAIL REF HX NR WO.2594179, L4 DR EMERGENCY LT POWER SUPPLY M33407 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
